# SDR CA121126007

- Difficulty date: November 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-135KL
- Engine: Allsn AE3007A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 23062362
- Condition: Cut
- Location: Fuel System
- Part time: 23,915 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REMOVED FOR SMOKE AFTER SHUTDOWN AND RETURNED TO SHOP FOR OIL LEAK. DURING SHOP VISIT INSPECTION, THE FUEL MANIFOLD WAS FOUND WITH SEVERE CUT REDUCING THE FUEL TUBE WALL THICKNESS BUT NO HOLES AT DAMAGED AREA WERE OBSERVED. THICKNESS OF HEAT SPOT ON COMPRESSOR INNER DUCT AT AREA OF RT AIR DISCHARGE TUBE. THE RT  DISCHARGE TUBE LOOKS NEWLY INSTALLED AND IS ADJACENT TO THE SEVERELY DAMAGE FUEL MANIFOLD.
